Authors: Ivković, Stefan 
Tabatabaie, Seyyed Mohammad
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Hypercyclic Generalized Shift Operators
Journal: Complex Analysis and Operator Theory
Volume: 17
Issue: 5
First page: 60
Issue Date: 2023
Rank: ~M22
ISSN: 1661-8254
DOI: 10.1007/s11785-023-01376-2
Abstract: 
In this paper, we study linear dynamical properties of shift operators on some classes of Segal algebras. Moreover, we characterize hypercyclic generalized bilateral shift operators on the standard Hilbert module.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on May 21, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.